# SDR USAA2009120293286

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 29,716 hours, 11,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3189
- Condition: Low Pressure
- Location: L1 Door
- Part time: 29,732 hours, 11,941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 550 - PHX - DFW - EMERGENCY EQUIPMENT - L1 DOOR EMERGENCY CYLINDER LOW.   SERVICED L1 DOOR EMERGENCY CYLINDER.
